On Efimov spaces and Radon measures

Dzamonja, Mirna and Plebanek, Grzegorz (2007) On Efimov spaces and Radon measures. Topology and its Applications, 154 (10). pp. 2063-2072. ISSN 1879-3207

[img]
Preview
PDF (Efimov.pdf)
Download (273kB) | Preview

Abstract

We give a construction under CH of an infinite Hausdorff compact space having no converging sequences and carrying no Radon measure of uncountable type. Under ? we obtain another example of a compact space with no convergent sequences, which in addition has the stronger property that every nonatomic Radon measure on it is uniformly regular. This example refutes a conjecture of Mercourakis from 1996 stating that if every measure on a compact space K is uniformly regular then K is necessarily sequentially compact.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 21 Apr 2020 19:22
URI: https://ueaeprints.uea.ac.uk/id/eprint/19961
DOI: 10.1016/j.topol.2006.04.029

Actions (login required)

View Item View Item